Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:Strattera hair loss Winsled

Posted by Lasagne on July 12, 2003, at 20:53:05

In reply to Re:Strattera hair loss, posted by Winsled on July 12, 2003, at 20:49:01

> I have been taking Strattera for about a month and am noticing significant scalp hair loss. Anyone else experience this as a side effect?

Response: I didn't lose hair, but I had extreme scalp itch with no apparent scalp condition (like dandruff) for about the first 5 or 6 weeks. Since then it has calmed down. I still get a bit of a tingling sensation on my scalp now but it isn't so bothersome that I need to itch it like I was in the beginning.
Lasagna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lasagne thread:133458
URL: http://www.dr-bob.org/babble/20030708/msgs/241316.html